View More View Less
  • 1 Department of Mathematics and Statistics, University of Calgary Calgary, Alberta, T2N1N4, Canada
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

For certain classes of neighbourly 4-polytopes P, any facet of P is strictly separated from an arbitrary fixed interior point of P by one of at most nine hyperplanes. This result, proved for the class of cyclic 4-polytopes by K. Bezdek and T. Bisztriczky, represents a verification of the Gohberg-Markus-Hadwiger Conjecture for the corresponding classes of dual polytopes P*.

  • SHEMER, I. Neighborly polytopes, Israel J. Math. 43 (1982), 291-314. MR 84k:52008

    'Neighborly polytopes ' () 43 Israel J. Math. : 291 -314.

  • SHEMER, I., How many cyclic subpolytopes can a non-cyclic polytope have?, Israel J. Math. 49 (1984), 331-342. MR 86f:52017

    'How many cyclic subpolytopes can a non-cyclic polytope have? ' () 49 Israel J. Math. : 331 -342.

    • Search Google Scholar
  • SHEMER, I., Almost cyclic polytopes, J. Combin. Theory Ser. A 46 (1987), 159-174. MR 89a: 52023

    'Almost cyclic polytopes ' () 46 J. Combin. Theory Ser. A : 159 -174.

  • BEZDEK, K., The problem of illumination of the boundary of a convex body by affine subspaces, Mathematika 38 (1991), 362-375. MR 92m:52020

    'The problem of illumination of the boundary of a convex body by affine subspaces ' () 38 Mathematika : 362 -375.

    • Search Google Scholar
  • BEZDEK, K. and BISZTRICZKY, T., Hadwiger's covering conjecture and low-dimensional dual cyclic polytopes, Geom. Dedicata 46 (1993), 279-286. MR 94e:52010

    'Hadwiger's covering conjecture and low-dimensional dual cyclic polytopes ' () 46 Geom. Dedicata : 279 -286.

    • Search Google Scholar
  • BEZDEK, K. and BISZTRICZKY, T., A proof of Hadwiger's covering conjecture for dual cyclic polytopes, Geom. Dedicata 68 (1997), 29-41. MR 98k:52005

    'A proof of Hadwiger's covering conjecture for dual cyclic polytopes ' () 68 Geom. Dedicata : 29 -41.

    • Search Google Scholar
  • BOLTYANSKI, V., MARTINI, H. and SOLTAN, P.S., Excursions into combinatorial geometry, Universitext, Springer-Verlag, Berlin, 1997. MR 98b:52001

    Excursions into combinatorial geometry , ().

  • GALE, D., Neighborly and cyclic polytopes, Proc. Sympos. Pure Math. (Convexity) 7 Amer. Math. Soc., Providence, RI, 1963, 225-232. MR 27 # 2915

    'Neighborly and cyclic polytopes ' () 7 Proc. Sympos. Pure Math. (Convexity) .

  • GRÜNBAUM, B., Convex polytopes, Pure and Applied Mathematics, Vol. 16, Interscience Publishers John Wiley & Sons, Inc., New York, 1967. MR 37 # 2085

    Convex polytopes , ().